# SDR 2012FA0000356

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N841BC
- Make and model: Swrngn SA226TC
- Aircraft serial: TC282
- Aircraft time: 33,807 hours, 53,457 cycles
- Engine: Garrtt TPE33110UA
- Engine time: 24,869 hours, 36,039 cycles
- Propeller: Hartzl HCB3TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS250261
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING THE PILOT NOTICE THE LT DOWNLOCK FAILED TO ILLUMINATE.  A FLY BY WAS PERFORMED AND A NORMAL LANDING WAS PERFORMED WITH NO OTHER PROBLEMS.
